Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Visit our Crisis Assistance Link for resources. For immediate help, get to the ER.

    *No Dr Outside Contact Please*
    Question
    avatar
    mommaange1 posted:
    How many of you out there take Depakote?
    My son was prescribed 250mg twice a day.
    I am looking for any side effects to look for
    also does anyone take the generic?
    my Pdoc is putting him on brand. Megga more money then generic
    Anyone info would be helpful
    If We Couldn't Laugh, We Would All Go Insane :)
    Reply
     
    avatar
    bpcookie responded:
    Hello Honey Bunny, I've taken Depakote and now I'm taking the generic brand. The only issues that I had was that I would get extremely tired. I would end up taking a two hour nap. But after a while I got used to it and I no longer feel tired.

    I hope it helps him. hugs
    The world is round and the place which may seem like the end may also be only the beginning. ~Ivy Baker Priest
     
    avatar
    mommaange1 replied to bpcookie's response:
    would it be better if he took both pills at night. I dont want him dozing off at school?
    If We Couldn't Laugh, We Would All Go Insane :)
     
    avatar
    bpcookie replied to mommaange1's response:
    What does the instructions say? I would not deviate from his Dr.s orders. Call his Dr. and ask if that would be ok. Its the safest way.
    The world is round and the place which may seem like the end may also be only the beginning. ~Ivy Baker Priest


    Featuring Experts

    Joseph F. Goldberg, MD, is a Clinical Professor of Psychiatry, Icahn School of Medicine at Mount Sinai, New York, NY. He also maintains a private prac...More

    Helpful Tips

    Screen out people who can't seem to "get it"....
    There are some people who can't or won't understand at all. My wife is bipolar, and some people are more understanding than others. We ... More
    Was this Helpful?
    37 of 43 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.